# SDR 4DPA2023060400001

- Difficulty date: June 4, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N253JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 34,624 hours, 31,647 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE71379016
- Part serial: NSN
- Condition: Leaking
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

ISSUE; CREW REPORTED ON CLIMB OUT E1 HYD PUMP FAIL & HYD1LOQTY MESSAGES. CORR ACTION- MX TROUBLESHOT TO BAD HOSE AND REMOVED AND REPLACED THE PUMP AND THE HOSE ASSY. ALL OPS AND LEAK CHECKS GOOD.
